# SDR ASAA201906129676

- Difficulty date: June 8, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,601 hours, 13,842 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250257020
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND #1 ENG LONG TIME FAULT 73-10811 THE T12 SIGNAL IS OUT OF RANGE. GROUNDED - YES. EEC TEST SHOWS FAULT MESSAGE 73-10811. REF B737-800 AMM 73-21-05-200-801-F00, FOUND T12 SENSOR J7 HARNESS CONNECTOR HAD FALLEN OFF OF J7 RECEPTACLE. THREADS ON RECEPTACLE END APPEAR TO BE PARTIALLY STRIPPED AND CONNECTOR WILL NOT TIGHTEN ONTO IT. REMOVED AND REPLACED J7 HARNESS IAW AMM 73-21-06/401. T12 SENSOR NOW CONNECTS PROPERLY TO J7 HARNESS. EEC TEST PASSES WITH NO FAULTS REF AMM 73-21-00-700-804. TEST 12 - ACTUATORS TEST PASSED REF AMM 71-00-00-700-807-F00.
